Bertrand, Benoît and Brugallé, Erwan and Renaudineau, Arthur - Haas' theorem revisited

epiga:3890 - Épijournal de Géométrie Algébrique, 1 septembre 2017, Volume 1
Haas' theorem revisited

Auteurs : Bertrand, Benoît and Brugallé, Erwan and Renaudineau, Arthur

Haas' theorem describes all partchworkings of a given non-singular plane tropical curve $C$ giving rise to a maximal real algebraic curve. The space of such patchworkings is naturally a linear subspace $W_C$ of the $\mathbb{Z}/2\mathbb{Z}$-vector space $\overrightarrow \Pi_C$ generated by the bounded edges of $C$, and whose origin is the Harnack patchworking. The aim of this note is to provide an interpretation of affine subspaces of $\overrightarrow \Pi_C $ parallel to $W_C$. To this purpose, we work in the setting of abstract graphs rather than plane tropical curves. We introduce a topological surface $S_\Gamma$ above a trivalent graph $\Gamma$, and consider a suitable affine space $\Pi_\Gamma$ of real structures on $S_\Gamma$ compatible with $\Gamma$. We characterise $W_\Gamma$ as the vector subspace of $\overrightarrow \Pi_\Gamma$ whose associated involutions induce the same action on $H_1(S_\Gamma,\mathbb{Z}/2\mathbb{Z})$. We then deduce from this statement another proof of Haas' original result.


Source : oai:arXiv.org:1609.01979
Volume : Volume 1
Publié le : 1 septembre 2017
Déposé le : 1 septembre 2017
Mots-clés : Mathematics - Algebraic Geometry,14P25, 14T05


Exporter

Partager

Statistiques de consultation

Cette page a été consultée 116 fois.
Le PDF de cet article a été téléchargé 58 fois.